# SDR 0004391158

- Difficulty date: December 1, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Aircraft time: 75,579 hours, 26,461 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUR GEAR UNSAFE LIGHTS ILLUMINATED WHEN GEAR SELECTED UP. FOLLOWED COM PROCEDURE. VERIFIED GEAR UP VISUALLY. RETURNED TO MSP AND LANDED WITHOUT INCIDENT. FOUND GEAR HANDLE INTERLOCK RELAY INOPERATIVE.    REPLACED RELAY. OPERATIONAL CHECK OK.
